| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -13.00/+2.0/089 (sphere/cylinder/axis), into the patients right eye (od).The lens was removed on (b)(6) 2023 due to an oversized lens.The lens was replaced with a shorter lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Patient information unknown.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).